# SDR S2YA05083

- Difficulty date: December 23, 2005
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N87SK
- Make and model: Beech 1900D
- Aircraft serial: UE87
- Engine: Pwa PT6A67D
- System (JASC): 2100 · Air Conditioning System
- Part: Line
- Condition: Loose
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE CREW REPORTED RT ENVIRO FAIL AND CABIN ALT HIGH.  SINCE THE FLIGHT LEVEL WAS RESTRICTED TO 9500 FT THE CREW PERFORMED AN AIR-TURN-BACK.  MX REPLACED THE LT PRSOV BUT THAT DID NOT FIX THE PROBLEM.  MX INSPECTED THE SYSTEM AND FOUND A LOOSE TEST LINE AFTER TIGHTENING THE LINE THE SYSTEM OPS CHECKED GOOD AND THE AC WAS RETURNED TO SERVICE.  (K)
